Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been using the Acne.org treatment and products for about a month and a half to 2 months now, and it has cleared up my acne but, I have sensitive skin and I still get quit red from the treatment, and for some strange reason I feel like my face burns even more after putting on the moisturizer. Any suggestions? Im tired of the redness; perhaps I'm paranoid because the redness does go away during the day some what cause no one says anything to me about my face being red. Even when I ask my mom she says its not red but I feel like its red like the skin is burned. I do have sensitive skin. Perhaps I should use less BP and only apply benzoyl peroxide once a days instead of twice. I don't want to stop the regime since its been successful in keeping my skin acne free but the redness makes me want to stop. Someone give me advice please lol. Thanks! =D

Share this post


Link to post
Share on other sites

The Moisturizer naturally has a burning feeling if you use an excessive amount I've come to find out. Redness has only happened to be on the regimen when I used too much BP, so that might be the case for you, since you haven't hit the full 6-8 weeks for 2 pumps yet (if you're applying it to your whole face)

I have sensitive skin as well, and that's my consensus on the whole burning/redness factor, is that I used too much BP, and too much moisturizer. Now i use a pea size of bp (less then half a pump) twice a day and just enough moisturizer to leave a small shine, but not a ridiculous shine like I had with one full pump.

Twice a day is fine, but maybe bumping down to 1 to let your skin heal isn't a bad idea.

Share this post


Link to post
Share on other sites

Just wait til the sun comes out. Nightmare. Get some factor 50. I've had a rough time when the sun comes out looking red.

Share this post


Link to post
Share on other sites

I'm having the same problem, even if I use VERY little BP and I use a higher ratio of jojoba oil to moisturizer. It's always red and it's really getting on my nerves. The only time my face isn't red is when I wake up in the morning (I use tretinoin at night)

I don't know what to do ;\

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×